Ok this happens all the time to me. But my klonopin prescription ran out early once again. I thought it was due to be filled today but they told me not to the 19th because its controlled. Will any other benzo help the withdrawal symptoms? Like Xanax, ativan or anything i can get.... The sad part is I am trying to slowly wean off klonopin but since its so controlled here in Arizona its becoming quite the project.
Your medication will last until it's time to have it refilled again, have you taken more than was prescribed and ran out early? Normally a pharmacist will give you a few if it's only a couple of days, but not if it's more than that. Are you weaning off via your doctor's instructions and maybe he didn't calculate that you would run out early? He's your best resource, give him a call and go from there.
Benzo withdrawal can be life threatening, you may want to go o the ER if you ran out early. If your script isn't lasting the month there's a problem. Are you to take it "as needed" and your dr didn't predict how much you'd need? or is it like "1 tablet twice daily"? If it's that, then you're taking more than prescribed, which could mean a couple things, like your dr reduced your dose and you didn't realize it, it's the wrong dose, wrong med for you, etc. You said you're weaning off, if you're doing it with your dr (the safe way), he should have you on a reduction schedule. I'm not accussing or judging, just asking, is it possible you're abusing your medication? Benzos can be habit forming, I only ask because you said it happens all the time. Whatever the case you need to talk to your dr about this to make sure you're on the right dose and not regularly going through the dangerous withdrawal.
I would also have to ask about why your script would run out early. Klonopin is usually prescribed on a normal basis at a set dose unlike other short acting benzos that are usually used 'as needed.' Have you discussed this with your doctor? How long have you been on it and how much were you taking?
In 1999, I had a nervous breakdown was put on benzos for 14 long yr's come to find out was only suppose to be on these for two and a half weeks. So anyone who is on this horrible drug by a crack pot doctor, that does no tell you the truth' like my new doctor just told me please get new advice or a new doctor. I now am 52 and can not remember how to spell, can't remember dates, days, or even peoples names at times, this is not who I use to be. I will tell you this I am trying so hard to be me, it is not easy he' the dr 'took 14 yr's of my life.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.